# SDR ARWA9807127

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Valve
- Condition: Miswired
- Location: Radio Rack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT CABIN ALT AT 9000 AND CLIMBING WITH 3 T/C'S OPERATING AT 31,000 FOUND RADIO RACK COOLING VALVE OPEN WHEN AIRBORNE.  CORRECTED WIRING AT RELAY R2-64, OPS NORMAL IAW MM 21-50-0.  PRESSURIZATION NORMAL ON RUN-UP IAW MM 21-30-0.
